Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Contracted STD and taken antibiotics. Now testicle pain. Prescribed Ofloxacin for epididymitis. Correct treatment?

hello i am in thailand,i contracted 4 weeks ago gonorrea or clamedya,i don t really trust the doctors here,after had an injection and a week of antibiotic the discharge stop and evereything was ok.But about 10 days ago i start to have pain in my testicles and this morning i went to a urologist ,he said that i have epididymitis and gave me 20 ofloxacin 200mg and 20 doxicyline 100mg......i would like to know if it is a correct treatment and dosage to fight the problem,thanks.
Asked On : Tue, 20 Mar 2012
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Hi ! Your history suggests that you had epididymo orchitis due to STD which was treated initially, and recurred again after some time. This shows that either the condition was treated inadequately, or the infection has recurred due to insensitivity to the initial antibiotics, or it may be a fresh contacted infection if you are sexually active or have got multiple partners. If you are not getting relief with the antibiotics prescribed by your treating doctor, then you should go for a routine and culture sensitivity test of your urine and semen. This will decide on which antibiotics one can chose from the list of sensitive ones. Also in that case you should also think of going for a HIV test. Wishing you an early recovery.
Answered: Tue, 28 May 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor